# SDR GTIA2018122803052

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,562 hours, 2,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 4000' ON ARRIVAL INO RSE, FA1 CALLED SAYING CABIN WAS SMELLING LKE "DIRTY SOCKS"-TROUBLESHOT IAW TSM 49-00-00-810-921-A. PERFORMED PRECONDITIONING WITH APU. NO DEFECTS REPORTED AT THIS TIME. DUE TO PREVIOUS HISTORY DEACTIVATED #2 PACK. REF LOG PAGE 2452189-2 FOR FURTHER ACTION
